Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    0
  • views
    1831

1st month

Steph G

377 views

1st month down. Not much has changed yet, I've gotten some break outs as of recently since my increase to 60mg a day. My lips are very dry but I apply aquaphor as often as possible. Luckily they are not cracking or flaking, they just feel stiff. 
I noticied that I am a lot more tired throughout the day, not sure if that is because of the medication. 
I am also bloated a lot. Again not sure if it's related. 
My face is not too dry and I love that it is not oily at all. My makeup actually stays put all day now. 
Everything is well and I am just waiting patiently. 
as you compare my before and current picture, my skin has gotten a bit worse, but my Dr said it's going to happen. 

image.jpeg

image.jpeg



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×